# SDR 2002FA0000378

- Difficulty date: March 1, 2002
- Submitted: March 21, 2002
- Operation: General aviation
- Aircraft: N727MC
- Make and model: Piper PA 46-350P
- Aircraft serial: 4636085
- Engine: Lyc TIO540AE2A
- System (JASC): 8500 · Engine (Reciprocating)
- Part: Boss
- Part number: 56A2263401
- Condition: Cracked
- Location: Rt Turbo Stud
- Part time: 460 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTOR FOUND LOOSE RIGHT TURBO BOTTOM ATTACHMENT STUD, CAUSED BY CRACKED MOUNTING BOSS IN MAGNESIUM OIL SUMP ASSEMBLY.
